# SDR USAA011014

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, BS 616, RBL 64 INCHES, 8 INCHES BELOW FLOOR.  INSTALLED FILLER AND STIFFENER ANGLE PER TR 53-62-01, HT J020-37-22.  (M)
